# SDR 2015FA0000332

- Difficulty date: June 5, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N1561Q
- Make and model: Cessna 150L
- Aircraft serial: 15072861
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 111138D
- Condition: Shorted
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN PATTERN, COMMUNICATION WAS LOST BETWEEN ACFT AND TOWER.  ACFT WAS CLEARED TO LAND USING LIGHT GUN SIGNALS.  LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND STARTER SOLENOID HAD AN INTERNAL SHORT THAT DEPLETED ELECTRICAL POWER.
